# SDR UALA2010120204427

- Difficulty date: December 1, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 60,553 hours, 22,387 cycles
- Engine: Pwa PW2040
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: S242T210211
- Part serial: 97
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LOSS INSTRUMENTS, RTFL.  FOUND STATIC LINE LOOSE ON RT AIR DATA COMPUTER.  MCDP LAST FLIGHT FAULTS CONFIRMED FAULT.  REPLACED RT AIR DATA COMPUTER IAW MM. VERIFIED PITOT AND STATIC LINES SECURED USING 2 MECH IAW MM.  ACCOMPLISHED CURRENT 30 FAULTS, GROUND TEST OK.
